MAUDE Adverse Event Report: 3M HEALTH CARE 3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET; HIGH FLOW DISPOSABLE TUBING

3M HEALTH CARE 3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET; HIGH FLOW DISPOSABLE TUBING
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been received by 3m st.Paul, mn for evaluation.A product photo reflecting the leakage location was provided.Upon observation, there appeared to be leak at the outlet port of the heat exchanger.Analysis of returned product sample is pending.3m will continue to monitor.Multiple attempts have been made to obtain more information on reported incident.End of report.
 
Event or Problem Description
A hospital employee alleged a 3m¿ ranger ¿ high flow fluid warming set (model 24365) leaked whole blood from the outlet port on the heat exchanger while prepping for surgery.No harmful exposure to blood or injury was alleged.

Brand Name
3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET
Common Device Name
HIGH FLOW DISPOSABLE TUBING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8727691
Report Number2110898-2019-00084
Device Sequence Number13874309
Product Code BSB
UDI-Device Identifier00707387781460
UDI-Public00707387781460
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2021
Device Model NumberN/A
Device Catalogue Number24365
Device Lot NumberHW8192
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Initial Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1